American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54C40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Kwan-hang Lam. Results on a weighted Poincaré inequality of complete manifolds. Trans. Amer. Math. Soc. 362 (2010) 5043-5062. MR 2657671.
Abstract, references, and article information   
View Article: PDF

[2] Ethan Akin, Eli Glasner and Benjamin Weiss. Generically there is but one self homeomorphism of the Cantor set. Trans. Amer. Math. Soc. 360 (2008) 3613-3630. MR 2386239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Rade T. Zivaljevic. Equipartitions of measures in $\mathbb{R}^4$. Trans. Amer. Math. Soc. 360 (2008) 153-169. MR 2341998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Melvin Henriksen, Suzanne Larson, Jorge Martinez and R. G. Woods. Lattice-ordered algebras that are subdirect products of valuation domains . Trans. Amer. Math. Soc. 345 (1994) 195-221. MR 1239640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] C. B. Huijsmans and B. de Pagter. Ideal theory in $f$-algebras . Trans. Amer. Math. Soc. 269 (1982) 225-245. MR 637036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] W. A. Feldman and J. F. Porter. A vector lattice topology and function space representation . Trans. Amer. Math. Soc. 235 (1978) 193-204. MR 0463897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] David Rudd. On structure spaces of ideals in rings of continuous functions . Trans. Amer. Math. Soc. 190 (1974) 393-403. MR 0350690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Douglas Harris. Semirings and $T\sb{1}$ compactifications. I . Trans. Amer. Math. Soc. 188 (1974) 241-258. MR 0365492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1